Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

22 Sept 2010 after stopping depo injection 8 weeks ago, &

Starting antidepressants my skin got abit worse, then after coming of depo injection my skin got alot worse - I started getting neck acne & my chest acne got worse too. Now my neck has nearly cleared & chest is more back to how it used to be (mild acne) but as you can see my face is quite bad. This has actually improved alot since using AHA lotion as skin texture is better & less blackheads - but still getting whiteheads & red spots.......any advice?.... I dont want to go on the pill.

    From the album:

    My skin after roaccutane & now

    • 6 pictures
    • 0 comments
    • 4 image comments


    Recommended Comments

    There are no comments to display.

    Create an account or sign in to comment

    You need to be a member in order to leave a comment

    Create an account

    Sign up for a new account in our community. It's easy!

    Register a New Account

    Sign in

    Already have an account? Sign in here.

    Sign In Now
    ×